# SDR AALA202507319089

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N331TK
- Make and model: Boeing 737-8
- Aircraft serial: 68103
- Aircraft time: 6,113 hours, 2,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR SLIDE VISIBLE BENEATH COVER. REINSTALLED ESCAPE SLIDE PACK AT FORWARD SERVICE DOOR. PER AMM 25-66-01.
